# SDR SCNA96025

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ENTRY EMERGENCY AREA LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERIES IAW MM 33-50-101 AND SYSTEM OP CHECKED GOOD.
